MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 - patient identifier: sids (b)(6) (refer to section b5 for complete patient information).All available patient information was included.Additional patient details are not available.This report is being filed on an international product, list number 08p19, that has a similar product distributed in the us with the same list number, and a 510k/pma/bla number of k181748.
 
Event or Problem Description
The customer observed falsely elevated magnesium results for multiple patients when processed on the alinity c processing modules.Results were not reported to medical provider.The following data was provided.On (b)(6) 2026, 37 years female: sid: (b)(6) ; initial result= 7.6 mg/dl, repeat result = 2.1 mg/dl.(b)(6).On (b)(6) 2026, 66 years male: sid: (b)(6) initial result (b)(6) = 7.5 mg/dl, repeat result = 1.9 mg/dl.(b)(6).On (b)(6) 2026, sid (b)(6), initial result =8.1 mg/dl and repeat result =1.8 mg/dl.The customer use reference range: 1.6-2.6 mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
This follow-up submission being send to cross reference mdr: 3005094123-2026-00077-01 for likely cause changed on 02mar2026 from alinity c magnesium reagent, list: 08p19-25 to alinity c processing module, list number: 03r67-01.All further information will be submitted under mdr: 3016438761-2026-00132-00.
 
Event or Problem Description
The customer observed falsely elevated magnesium results for multiple patients when processed on the alinity c processing modules.Results were not reported to medical provider.The following data was provided.On (b)(6) 2026, 37 years female: sid: (b)(6); initial result= 7.6 mg/dl, repeat result = 2.1 mg/dl.(b)(6).On (b)(6) 2026, 66 years male: sid: (b)(6); initial result (b)(6) = 7.5 mg/dl, repeat result = 1.9 mg/dl.(b)(6).On (b)(6) 2026, sid: (b)(6), initial result =8.1 mg/dl and repeat result =1.8 mg/dl.The customer use reference range: 1.6-2.6 mg/dl.There was no reported impact to patient management.

Brand Name
ALINITY C MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24349575
Report Number3005094123-2026-00077
Device Sequence Number10117819
Product Code JGJ
UDI-Device Identifier00380740176525
UDI-Public(01)00380740176525(17)260502(10)77635UD00
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Catalogue Number08P19-25
Device Lot Number77635UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/02/2026
04/24/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/12/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C MAG (720T), 08P19-25, 77635UD00.; ALNTY C MAG (720T), 08P19-25, 77635UD00.
Patient SexUnknown